Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What did progesterone suppositories side effects have on you?

I'll be 6 weeks tomorrow and I'm supposed to take them twice a day due to my level is 12.9 and supposed to be at 14

Answer Question
 
amy31308

Asked by amy31308 at 9:06 PM on Sep. 24, 2009 in Pregnancy

Level 5 (92 Credits)
Answers (2)
  • I didnt take the suppositories but I took the pills. The only thing that I know of is they can cause some rough pregnancy symptoms. I had a strange side effect with the pills. about 2 days after I started them (I was 5 weeks along) until about 3 days after I stopped them at 13 weeks, when I laid down for longer than a half hour. I was unable to pee for up to 3 hours. The doctor told me it was possible because it kinda relaxes it all down there. I tell you that it was rough after a nightsleep feeling you had to pee so bad but was unable to get anything out. Just make sure you take them, it is very important.
    vickwu

    Answer by vickwu at 9:15 PM on Sep. 24, 2009

  • I had to take them twice a day, vagianlly, from 6 weeks through week 14. I didn't really have any side effects other than that "not so fresh" feeling down there and sore boobs. I had to use a ton of panty liners but didn't have any other problems. It was a long 8 weeks but definatly worth it! Good luck to you!
    khedy

    Answer by khedy at 11:24 PM on Sep. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN